CureZone   Log On   Join
 

Mirena Questions by Tathum ..... Mirena, Skyla IUD Forum

Date:   2/2/2009 10:25:17 AM ( 13 years ago ago)
Hits:   2,284
URL:   https://www.curezone.com/forums/fm.asp?i=1348262

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I hope I have come to the right place...
I was on Depo Provera shot for nearly 7 years. My last shot was in August, 2008 and I had Mirena inserted in October 2008 (it sounded so much better than the shot). The insertion was very painful, but I have never had children, so that may be why. I am 31 years old. I do not want children in the next 3 years...but maybe some day.
I have had Mirena for 3 months now. I've read a lot, and understand there are a ton of side effects. Well, here is what I am feeling now: I'm terrified I may be pregnant due to these symptoms...but yet with 7 years on Depo, I hardly beleive that can be true! I have intensly tender breasts, I am a walking cramp! Constant abdominal tenderness and bloating, same with the back pain, I cry A LOT, I have some nausea and am more tired these days.
I am going to my old family doctor today to have some bloodwork done and a pregnancy test just to be sure. My fear (other than pregnancy which is WHY I got Mirena)...is all the talk of perforation and/or infections.
I can not "feel" the "strings" anymore...and my last visit to the doctor who put it in said she could NOT see them (but said it didn't matter, as that happens to some women??). But from what I've read, if the strings retract it means it's out of place...did anyone else's strings retract and everything was still in place??
Of course, also on my mind is that people say Mirena can take up to 6 months to normalize. AND technically I think my body is still coming down from the Depo shot I had 5 months ago. Should I wait this out??
Sigh. I'm sorry to just spill all this...I just don't know what to do.
Thanks for listening and for any replies!

 

<< Return to the standard message view

fetched in 0.09 sec, referred by www.curezone.com/forums/fmp.asp?i=1348262